MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that they had a st-elevated myocardial infraction (stemi) patient that had a balloon/stent in the right coronary artery (rca).Upon pulling the rtns out the radiopaque tip was dislodged and had to be snared out.There were no patient complications or issues reported.The procedure was successful.Additional information was received on 26oct2021.Contrast was ran post snare to confirm there were no particles left in the patient.There was calcification and tortuosity present, they had to balloon and stent.

Brand Name
RUNTHROUGH NS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key12812100
Report Number2243441-2021-00059
Device Sequence Number20192299
Product Code DQX
UDI-Device Identifier04987350703583
UDI-Public04987350703583
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2021
Report Date (Section F) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue Number25-1013
Device Lot Number210407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/25/2021
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer10/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/15/2021